MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRAY SZ3 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRAY SZ3 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Catalog Number 102451300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of uni knee; dr (b)(6), (b)(6) hospital 11.12.2017.Patient underwent primary unicondylar knee replacement on (b)(6) 2014 (dr (b)(6), (b)(6) hospital).Patient has done well until 3 months ago when the knee became painful, especially when rolling over in bed at night.On reviewing the x-rays it was suspected that the tibial tray may be loose.On opening the joint, the tray appeared to be well fixed, with no obvious issues (wear, loose components etc).The uni knee was removed and a pfc tc3 rp implanted.Female patient initials: (b)(6), aged: (b)(6) years, dob: (b)(6)1934.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
SIGMA HP UNI TIB TRAY SZ3 LMRL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7171187
Report Number1818910-2018-50434
Device Sequence Number840491
Product Code HRY
UDI-Device Identifier10603295002338
UDI-Public10603295002338
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102451300
Device Lot Number314935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR